On the effective cone of the moduli space of pointed rational curves

Yuri Tschinkel, Brendan Hassett

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationTopology and geometry
EditorsA.J. Berrick, M.C. Leung, X.W. Xu
Pages83-96
StatePublished - 2002

Publication series

NameContemporary Mathematics
Volume314

Cite this

Tschinkel, Y., & Hassett, B. (2002). On the effective cone of the moduli space of pointed rational curves. In A. J. Berrick, M. C. Leung, & X. W. Xu (Eds.), Topology and geometry (pp. 83-96). (Contemporary Mathematics; Vol. 314).